MAUDE Adverse Event Report: EXACTECH, INC. SUP/POST AUG PLATE, R RS GLENOID BASEPLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. SUP/POST AUG PLATE, R RS GLENOID BASEPLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number SUP/POST AUG PLATE, R RS GLENOID BASEPLATE
Medical Device Problem Codes Patient Device Interaction Problem (4001); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 07/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: serial number; item number and full description; (b)(6) 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6) 320-42-00 - equinoxe reverse 42mm humeral liner +0.(b)(6) 300-30-06 - equinoxe preserve stem 6mm.(b)(6) 320-06-42 - glenosphere 42mm.
 
Event or Problem Description
As reported by the exactech equinoxe shoulder study, the patient had an initial right tsa on (b)(6) 2020.The patient presented on (b)(6) 2022 with aseptic glenoid loosening and was revised to non-exactech devices on (b)(6) 2022.The case report form indicates this event is definitely related to the device and procedure.This event report was received through clinical data collection activities.Outcome: resolution date: (b)(6) 2022.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported may be the result of the glenoid loosening as reported.However, the loosening cannot be confirmed and any potential contributions from manufacturing, user, or patient-related contributing factors to the event cannot be evaluated as no radiograph, images, or clinical information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
SUP/POST AUG PLATE, R RS GLENOID BASEPLATE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17711136
Report Number1038671-2023-02200
Device Sequence Number16681645
Product Code KWS
UDI-Device Identifier10885862242563
UDI-Public10885862242563
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K131575
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberSUP/POST AUG PLATE, R RS GLENOID BASEPLATE
Device Catalogue Number320-15-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2023
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown